MAUDE Adverse Event Report: Integra LifeSciences Switzerland SAR CRTS SM IL SG UTZ BAC CATH ACC; Bactiseal

Integra LifeSciences Switzerland SAR CRTS SM IL SG UTZ BAC CATH ACC; Bactiseal
Catalog Number 828817PL
Medical Device Problem Codes Disconnection (1171); Unintended System Motion (1430); Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a certas valve (id: 828817pl) changed settings: on (b)(6) 2025, it was programmed to 2.On (b)(6) 2026, the patient underwent an x-ray and presented to the emergency room (er) with a suspected shunt malfunction.A computed tomography (ct) scan performed the same day revealed a shunt disconnection.The right frontal approach ventricular catheter tip had migrated to the suprasellar cistern in the vicinity of the optic chiasm, and the proximal aspect of the ventricular catheter appeared detached from the shunt valve.The ventricular caliber had slightly increased, particularly in the temporal horns, which may reflect developing hydrocephalus.Also on (b)(6) 2026, the patient underwent magnetic resonance imaging (mri).Following the mri, the patient was taken to the operating room (or) to reattach the catheter to the valve.In the operating room, the medtronic strata programming tool was erroneously used to reset the shunt to 2.0 (a medtronic setting, not a certas plus setting).However, an x-ray taken on (b)(6) 2026, revealed that the certas valve was set to 4.The patient was exposed to a 1.5t ge magnet.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CRTS SM IL SG UTZ BAC CATH ACC
Common Device Name
Bactiseal
Manufacturer (Section D)
Integra LifeSciences Switzerland SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
Integra LifeSciences Switzerland SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50130372
Report Number3013886523-2026-00188
Device Sequence Number12171656
Product Code JXG
UDI-Device Identifier10381780535829
UDI-Public(01)10381780535829(17)260531(10)7564645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number828817PL
Device Lot Number7564645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight123 LB
Patient RaceWhite